# SDR UALA2009012000216

- Difficulty date: January 18, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,458 hours, 12,037 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED VLV WILL NOT COMPLETELY CLOSE WHEN SW IS PLACED IN THE OFF POSITION.  HISTORY.  REPLACED PRSOV VALVE.  LEAK CHECKED.  RAN 5 MINUTES AND BLEED OPEN AND CLOSED NORMAL.
